Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Functions possessing restricted mean value properties

Author: David Heath
Journal: Proc. Amer. Math. Soc. 41 (1973), 588-595
MSC: Primary 31B05
MathSciNet review: 0333213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A real-valued function $ f$ defined on an open subset of $ {R^N}$ is said to have the restricted mean value property with respect to balls (spheres) if, for each point $ x$ in the set, there exists a ball (sphere) with center $ x$ and radius $ r(x)$ such that the average value of $ f$ over the ball (sphere) is equal to $ f(x)$. If $ f$ is harmonic then it has the restricted mean value property. Here new conditions for the converse implication are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05

Additional Information

Keywords: Harmonic function, mean value property, Markov process
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society